| Model Number |
7314P-D-EXF |
| Medical Device Problem Codes |
Suction Problem (2170); Pressure Problem (3012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Devilbiss healthcare received a complaint of "does not go to full pressure and cannot be used" involving a devilbiss suction device.There was no report or evidence of illness, injury or medical treatment associated with the complaint.The unit was returned to devilbiss for evaluation.The root cause of the low suction condition was the umbrella valve dislodged from the compressor cylinder.Devilbiss has an active capa associated with the valve/cylinder complaint.